教師資料查詢 | 類別: 期刊論文 | 教師: 陳虹吟CHEN, HUNG-YIN (瀏覽個人網頁)

標題:Value at Risk for Integrated Returns and Its Applications to Equity Portfolios
學年105
學期1
出版(發表)日期2016/10/01
作品名稱Value at Risk for Integrated Returns and Its Applications to Equity Portfolios
作品名稱(其他語言)
著者Hwai-Chung Ho; Hung-Yin Chen; Henghsiu Tsai
單位
出版者
著錄名稱、卷期、頁數Statistica Sinica 26(4), p.1631-1648
摘要The present paper investigates the distribution quantile for integrated portfolio returns that follow a general class of multivariate stochastic volatility model. We propose a non-parametric quantile estimate that incorporates the rate with which the true quantile diverges as the integration horizon expands. The asymptotic normality established for the estimate enables us to construct the confidence interval for the true quantile. Monte Carlo experiments are conducted to demonstrate both the consistency and the advantages of our approach. Results on quantile estimates for the return distribution of the S&P 500 index are also presented.
關鍵字Quantile; integrated returns; stochastic volatility model; value at risk
語言英文
ISSN1017-0405
期刊性質國外
收錄於SCI;
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版,紙本
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!